# SDR YENA20151018500

- Difficulty date: October 18, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 44,971 hours, 15,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND BULK CARGO COMPARTMENT DOOR SILL PANEL HAS CORROSION 12" AFT OF FRAME 61 STR 38R.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLER IAW SRM 53-41-49.  THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
